Loading...
Loading...

Go to the content (press return)

On a Häggkvist's Conjecture with the Polynomial Method

Author
Camara, M.; Llado, A.; Moragas, J.
Type of activity
Journal article
Journal
Electronic notes in discrete mathematics
Date of publication
2007-08
Volume
29
Number
C
First page
559
Last page
563
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

  • Cámara Vallejo, Marc  (author)
  • Llado Sanchez, Anna  (author)
  • Moragas Vilarnau, Jordi  (author)